# SDR CALA2019080101288

- Difficulty date: August 1, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 110,845 hours, 17,158 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 1219-1225
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 1219-1215 S-19R STRINGER SPLICE BRACKET FOUND CORRODED, REFERENCE NRC 9131413. CABIN STA 1219-1225 STR 19R STRINGER SPLICE REPLACED AS PER SRM 51-10-02 AND INSTALLED AS PER SRM 51-40-02. RII INSPECTED.
